cough-cold-icon
Using montec lc tablet
If i didnt take this tablet i ll get itching sneezing and cold in the body. Last yesr in my workplace full of dust from that time it happened what to do whom to show
54 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Pl Consult a General Physician or ENT SURGEON for needful.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.